How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. K. Your Own Question
Dr. K.
Dr. K., Board Certified OB/GYN
Category: OB GYN
Satisfied Customers: 4517
Experience:  OB/GYN with 20 years of experience.
65718478
Type Your OB GYN Question Here...
Dr. K. is online now

1)I have polycystic ovaries 2) i have been taking minesse

Resolved Question:

Hello doctor
1)I have polycystic ovaries
2) i have been taking minesse contaceptive pills for more that 2 years now
3) i am 28
Last month i experienced bleeding before my period. I went to see my gynae and he did a scan and realised nothing was wrong and that the bleeding could be because i ddnt take my pill on time or skipped (which was true).
Now this month, i am experiencing bleeding again. Now when i started the minnesse packet that i am taking now, i lost the 2nd pill down the drain . I then decides to take a pill for another day, which means for this month i have been taking a pill for another day because i lost a pill. Also meaning that i am going to be less with 1 pill for this packet.
SO COULD THIS BE THE CAUSE OF THIS BLEEDING?
I was expecting my period on the 16th and the bleeding started on the 8th.
Thank you
Submitted: 1 year ago.
Category: OB GYN
Expert:  Dr. K. replied 1 year ago.

Missing pills is a common cause of break through bleeding. Often the abnormal bleeding lasts weeks after only one or two missed pills. The easiest way to correct break through bleeding is to stop the pill for a week and have a period. You can minimize the side effect of breakthrough bleeding by taking the pill continuously and not having a break to have a period. This is healthy and preferred. I hope this helps and answers your question.

Dr. K. and other OB GYN Specialists are ready to help you
Customer: replied 1 year ago.
I am not too sure i understand. So it means you would advice that i donot take the last 6 pills of this packet and only re start when the period comes? Cant i just finish these 6 pills and then start the next packet correctlyThank you